RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Smekhova, Alevtina Gennad'evna

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:44
Abstract pages:92
Full texts:19
References:19

http://www.mathnet.ru/eng/person103499
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2002
1. D. Yu. Parashchuk, I. V. Golovnin, A. G. Smekhova, V. M. Kobryanskii, “Anomalously high raman scattering cross section for carbon-carbon vibrations in trans-nanopolyacetylene”, Pis'ma v Zh. Èksper. Teoret. Fiz., 76:9 (2002),  669–672  mathnet; JETP Letters, 76:9 (2002), 572–574  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019